MAUDE Adverse Event Report: DENTIUM CO., LTD NR LINE; DENTAL IMPLANT

DENTIUM CO., LTD NR LINE; DENTAL IMPLANT
Model Number GFX3013S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 09/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per doctor, the implant was removed due to osseointegration failure within 1 year, approximately 6 months after implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was good.No significant findings were observed during the implant removal surgery.Bone augmentation material was not used on implant placement surgery.The patient has insufficient bone.

Brand Name
NR LINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM CO., LTD
76, changyong-daero
256 beongil yeontong-gu
suwan-si, gyeoggido 16229
KS  16229
Manufacturer (Section G)
DENTIUM CO., LTD
76, changyong-daero
256 beongil yeontong-gu
suwan-si, gyeoggido 16229
KS   16229
Manufacturer Contact
eun son
76, changyon-daero
256 beongil yeontong-gu
suwan-si, gyeoggido 16229
KS   16229
MDR Report Key15845558
Report Number3005503242-2022-00108
Device Sequence Number20331977
Product Code DZE
UDI-Device Identifier08809460302370
UDI-Public08809460302370
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K153268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2024
Device Model NumberGFX3013S
Device Catalogue NumberGFX3013S
Device Lot Number201609090038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Initial Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale